# SDR CHQA200900244

- Difficulty date: November 11, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 22,478 hours, 18,804 cycles
- Engine: Allsn AE3007A
- Engine time: 18,623 hours, 15,444 cycles
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 088424002
- Part serial: 842417585NA
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 9,191 hours, 8,037 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A HYDRAULIC SYSTEM LOW QUANTITY EICAS MESSAGE AFTER GEAR RETRACTION.  THE CREW CONTINUED THE FLIGHT AND DURING CRUISE THE SYSTEM 1 QUANTITY DROPPED TO THE MIDDLE OF THE CAUTION RANGE ON THE MFD.  THE FLIGHT THEN DIVERTED TO KCHS WITHOUT INCIDENT.  MAINTENANCE FOUND THE SYSTEM 1 ACCUMULATOR WAS LOW ON PRECHARGE AND WHEN THE NITROGEN SERVICING VALVE WAS OPENED, IT EXPELLED A SMALL AMOUNT OF HYDRAULIC FLUID WAS EXPELLED.  THE ACCUMULATOR WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
